# SDR SWAA2016091907941

- Difficulty date: September 10, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 39,166 hours, 18,235 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT SKIN CRACKED IN LOWER L/E SKIN AT SLAT ACTUATOR.  REPAIRED SKIN IAW SRM.
